RE: Progesterone Caps
3 Replies
honeybaby - October 3

Dear Dr.,

I am using progesterone capsules and something bad happened to me at first it was a light pinkish color of blood that did not continued fallowed by a brown discharged that stop and I am seeing it again. According to my RE's nurse many of their patients have reported this problem. I am being cautious and taking their word but I am also ready for the worst. I suggested to use oil shots which will increase my dosage in reality I don't want to go through the irratability that these caps make me feel.

What's your input on this and could all the hormones make my back feel tingles I know that is too many strange symptoms.

Thank you.

 

honeybaby - October 3

Dear Dr.,

I am using progesterone capsules and something bad happened to me at first it was a light pinkish color of blood that did not continued fallowed by a brown discharged that stop and I am seeing it again. According to my RE's nurse many of their patients have reported this problem. I am being cautious and taking their word but I am also ready for the worst. I suggested to use oil shots which will increase my dosage in reality I don't want to go through the irratability that these caps make me feel.

What's your input on this and could all the hormones make my back feel tingles I know that is too many strange symptoms.

Thank you.

 

Dr Smith - October 5

Sorry, but your question is of a medical nature. I am not a physician and cannot advise you. Please post your message on Dr Jacob's board. I'm sure he can help you.

 

honeybaby - October 5

Thank you ???

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.




Forgot your password?
Need Help?  
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Ask a Question